... I have trouble sleeping after I take the pain killers
I have personally taken these together along with ambien.I did not notice anything out of the ordinary except for talking in my sleep. And I attribute that to the ambien. I still take that but not the oxy or the sleep pills. I am not saying to mix them..just relating my story to you. Everyone's body is different.
I agree talking with a pharmacist is an excellent idea, also be sure and tell him or remind him of any other medications that you take as a routine, Even if you get your medications there pharmacists are busy and they (as one reminded me tend to forget) so far better safe than sorry. other than make you more drowsy I wouldn't think there would be a problem but far better to check with a pharmacist because they know and far better be safe than to have any problems. I wish you the best Caringsonbj (Billy)
WCATON..i am not a pharmacist but pharmacology is a large part of my job. Taking these two meds together will not hurt you. Diphenhydramine, of course, is Benadryl, which is an antihistamine of the old variety which means that it crosses the blood brain barrier and makes us sleepy. The oxycodone can also make one sleepy although in some people it revs them up. These two drugs act together in an "additive" way meaning that one can potentiate the other. Just be careful and pay attention to how they affect YOU. I would certainly not drive or do anything like that while taking the two together.
I hope this helps... be well... pup
- Percocet Drug Information
- Simply Sleep Drug Information
- Diphenhydramine Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 20 Nov 2009 • 1 answer
Posted 5 Dec 2009 • 8 answers
Posted 12 Apr 2016 • 3 answers
Posted 11 Oct 2017 • 0 answers